MAUDE Adverse Event Report: ABBOTT MEDICAL EON MINI IPG, 16-CHANNEL RECHARGEABLE; SCS IPG

ABBOTT MEDICAL EON MINI IPG, 16-CHANNEL RECHARGEABLE; SCS IPG
Model Number 3788
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patients system was explanted on an unknown date due to infection.
 
Additional Manufacturer Narrative
Date of event is estimated.Further information has been requested but not yet received.
 
Additional Manufacturer Narrative
Further information was requested but not received.A patient had their system explanted due to infection was reported to abbott.As a result, a device history record was performed to review and confirm the sterility of devices.Based on the documents reviewed, the source of the infection remains unknown.The results of the investigation are inconclusive based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.

Brand Name
EON MINI IPG, 16-CHANNEL RECHARGEABLE
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key18369264
Report Number1627487-2023-06027
Device Sequence Number7807017
Product Code LGW
UDI-Device Identifier05415067019554
UDI-Public05415067019554
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2013
Device Model Number3788
Device Lot Number3333248
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Supplement Date Received by Manufacturer12/27/2023
Initial Report FDA Received Date12/20/2023
Supplement Report FDA Received Date01/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight82 KG